# SDR AALA202207190706

- Difficulty date: July 15, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 65,931 hours, 30,038 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Tat Probe
- Part number: 102EH2EB
- Part serial: A40780
- Condition: Defective
- Location: Zone 100 - Fuse
- Part time: 59,716 hours, 26,613 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAKE OFF ROLL AT DFW BOTH ENGINES WERE EXTREMELY SLOW TO ACCELERATE. AUTO BRAKES DIDN'T ACTIVATE. FLIGHT MANAGEMENT AND GUIDANCE COMPUTER REMAINED IN TAKE OFF PAGES. SPEED ESTIMATED BETWEEN 60 TO 70 KNOTS. TAKE OFF WEIGHT 143.7  WHEN TAKE OFF WAS ABORTED. MAINTENANCE ACCOMPLISHED TSM 73-00-00-810-880-A AND REPLACED TOTAL AIR TEMPERATURE PROBES (TAT) 11FP1 (AALA202207180706) AND 11FP2 (AALA202207197413) PER AMM 34-11-18. SATISFACTORY ACCELERATION TEST WERE PERFORMED PER AMM 71-00-00 TEST 13 AND BOTH ENGINES ACCELERATED WITHIN LIMITS.
